# SDR 29GA2021051900001

- Difficulty date: May 16, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 37,943 hours, 42,108 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Low
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 65 GGT/FLL AFTER SELECTING GEAR HANDLE DOWN IT TOOK BETWEEN 20 TO 30 SECONDS BEFORE THEY WERE OUT AND LOCKED, PUMP WAS RUNNING THE WHOLE TIME. CORRECTIVE ACTION: PERFORMED HYDRAULIC SYSTEM SERVICING PERFORMED EXTENSION AND RETRACTION OF LANDING GEARS OPERATIONAL CHECK NORMAL NO DEFECT NOTED.
